Busca avançada
Ano de início
Entree


On solutions of fractional nonlinear Fokker-Planck equation

Texto completo
Autor(es):
Singla, Komal ; Leonenko, Nikolai
Número total de Autores: 2
Tipo de documento: Artigo Científico
Fonte: FRACTIONAL CALCULUS AND APPLIED ANALYSIS; v. 28, n. 3, p. 12-pg., 2025-04-30.
Resumo

In this work, the exact solutions of time fractional Fokker-Planck equation are investigated using the symmetry approach. Also, the convergence of the reported solutions is proved along with the graphical interpretation of the obtained solutions. (AU)

Processo FAPESP: 22/09201-8 - Sistemas diferenciais fracionários e estocástica
Beneficiário:Jayme Morandi Vaz
Modalidade de apoio: Auxílio à Pesquisa - Pesquisador Visitante - Internacional